# SDR SWAA2012112109679

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 49,899 hours, 39,790 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Accessory Unit
- Part number: 6552810
- Part serial: D02860
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESS CONTROL.  REMOVED AND REPLACED A/C ACCY UNIT PER MM.
